# SDR HNAA2012123101136

- Difficulty date: December 31, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 50,212 hours, 55,207 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13MIOABD
- Condition: Sparks
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS OBSERVED COMING FROM NR 2 PROPELLER AFT OF THE SPINNER.  NO VIBRATION AND PROP HEAT INDICATED NORMAL.  FOUND RT PROPELLER NR 4 BLADE HEATER MAT BURNED. R & R NR 4 BLADE IAW 61-10-07.
